MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE

INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number CAM02
Medical Device Problem Code Invalid Sensing (2293)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
Camino monitor displaying half the actual reading.Patient information: (b)(6).Incident date: (b)(6) 2018.Was there any patient injury/ death alleged: no.Any revisions/medical interventions required: monitor could not be connected to epic (emr) / local monitor as data incorrect - values had to be manually charted.Was the patient (s) prepped for surgery: no.Any delay in surgery due to late receipt of product: no.Any delay in surgery due to product problem(s): no.
 
Additional Manufacturer Narrative
On (b)(6) 2018 the customer reported the following: (b)(4) camino monitor displaying half the actual readings.Patient information: (b)(6) year old male; (b)(6) kg.Incident date: (b)(6) 2018.Was there any patient injury/ death alleged: no.Any revisions/medical interventions required: monitor could not be connected to epic.(emr) / local monitor as data incorrect - values had to be manually charted.Was the patient (s) prepped for surgery: no.Any delay in surgery due to late receipt of product: no.Any delay in surgery due to product problem(s): no.Upon additional followup on 21 august 2018 the customer informed us that incorrect readings were due to user error-customer was using the wrong adapter.After customer switched to the correct adaper the issue resolved.Device will not be returned.No further follow-up needed.This complaint is now deemed closed.

Brand Name
INTEGRA CAMINO ICP MONITOR
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LIMITED
ida business and technology pa
sragh tullamore, offaly
EI 
MDR Report Key7583376
Report Number2023988-2018-00030
Device Sequence Number2063041
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer05/16/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR
Patient Weight153